# SDR P5CA9700104

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1260-1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON KEEL BEAM SUPPORT STRUCTURE BETWEEN BS 1260 AND BS 1460.  BLENDED OUT CORROSION PER BOEING SRM 51-10-01.
